Register a SA Forums Account here!
JOINING THE SA FORUMS WILL REMOVE THIS BIG AD, THE ANNOYING UNDERLINED ADS, AND STUPID INTERSTITIAL ADS!!!

You can: log in, read the tech support FAQ, or request your lost password. This dumb message (and those ads) will appear on every screen until you register! Get rid of this crap by registering your own SA Forums Account and joining roughly 150,000 Goons, for the one-time price of $9.95! We charge money because it costs us $3,400 per month for bandwidth bills alone, and since we don't believe in shoving popup ads to our registered users, we try to make the money back through forum registrations.
  • Post
  • Reply
jadedgirl29
Nov 16, 2006


Hi Everyone,

My dog was recently diagnosed with Immune Mediated Polyarthritis (IMPA). He was on doing great on the first round of Prednisone, then a week into the first phase of tapering him down he started having issues again. We saw the vet yesterday and started a new medication in addition to the Prednisone, Mycophenolate, the side affects freaked me out.

So I am here hoping someone had dealt with this disease in their dog and help me figure out what is best for him. He does not seem to be in much pain, and still wants to play and argue with me. I just have not been able to bring myself to ask my vet what the prognosis is, if this will eventually end his life.

He is only 7 years old, pretty healthy this is just tearing me apart. Every Vet appointment, every med change makes the tears flow.


What in the hell! how did that avatar get set on my account... how do I get it off there!!! Now I want to vomit...

Adbot
ADBOT LOVES YOU

Iron Chef Ramen
Sep 14, 2007

Only the very best.


It's the new "Stupid Newbie" avatar.

mincedgreen
Mar 14, 2009


Oh hey, my Italian greyhound has this too. He was 3 when he was diagnosed and is now 5ish. Prednisone and pain relief keeps him under control and I titrated his dose right down till I found a dose that kept him comfortable with minimal side effects. Unfortunately he is having a flare at the moment and we will be staying a acupuncture course with him to see if it helps alleviate some muscle stiffness. Keep going with the Prednisone if it helps, once you can reduce the dose that should reduce the side effects also. Good luck with your kiddo!

  • 1
  • 2
  • 3
  • 4
  • 5
  • Post
  • Reply